Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/195063
Title: Построение транзитивной редукции ациклического орграфа
Authors: Мельников, О. И.
Шилак, А. Н.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2000
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2000. - № 2. – С. 65-68.
Abstract: In the paper an algorithm of complexity 0( IVH |2) for constructing of the transitive reduction of an acyclic digraph is presented.
URI: http://elib.bsu.by/handle/123456789/195063
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:2000, №2 (май)

Files in This Item:
File Description SizeFormat 
65-68.pdf2,51 MBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.